The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Two Inequalities Involving the Variable Number
Author(s): 
Pages: 61-62
Year: Issue:  2
Journal: Journal of Wuhan Engineering Institute

Abstract: 文中用初等数学方法得到两个不等式,它们只与变量个数有关,而与变量大小无关.
Related Articles
No related articles found